# SDR SWAA2025120843829

- Difficulty date: December 8, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N8777Q
- Make and model: Boeing 737-8
- Aircraft serial: 67756
- Aircraft time: 10,527 hours, 5,296 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PACK OPERATION WITH BLEED AIR SUPPLED BY APU,  OBSERVED A FAINT BURNING RUBBER ODOR.   PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-56, COULD NOT DUPLICATE ODOR IAW IFIM 21-00-00-810-830.
